# SDR UPS97824643

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING C CHECK INSPECTION, FOUND T BOLT FITTING CORRODED ON LOWER SURFACE F/S 1170 (C PIT DOOR).  REMOVED CORRODED FITTING, DRILLED, TREATED, PRIMED AND INSTALLED NEW FITTING IAW DC8 SRM 53-1-0, 51-1-8, 51-1-20D.
